# SDR MASA200400092

- Difficulty date: February 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 9,799 hours, 8,833 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR-DIVERT TO CLT AFTER PAX DOOR WARNING MSG IN CRUISE.  MX ADJUSTED THE DOOR POX SWITCHES.  A/C WILL DO A TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  NO PARTS USED.
